MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83775
Medical Device Problem Codes Material Protrusion/Extrusion (2979); Migration (4003)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/15/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the coil protruded in the vessel and migrated to another vessel.A 3mm x 10cm idc 18 soft coil was selected for use.During the procedure, it was noted that the coil backed out from the artery after it was deployed fully in the vessel.The physician then attempted to snare the coil; however, it recoiled back out into another vessel and was not retrieved.The procedure was completed with another of the same device and a smaller sized coil.No further patient complications were reported and the patient's status was fine.

Brand Name
IDC
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8417641
Report Number2134265-2019-02377
Device Sequence Number13933377
Product Code KRD
UDI-Device Identifier08714729158721
UDI-Public08714729158721
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K141378
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2021
Device Model Number83775
Device Catalogue Number83775
Device Lot Number21915724
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;